Alert archive / New Mexico / Wind Advisories in 2025

Wind Advisory 35, NWS Albuquerque, NM

December 17, 20259 counties in New Mexico

NWS Albuquerque, NM issued this wind advisory at Dec 17, 2025, 12:37 AM MST for 9 counties in New Mexico. It took effect at Dec 17, 2025, 6:00 PM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2025, 12:37 AM MST (07:37 UTC)
In effect from
Dec 17, 2025, 6:00 PM MST
Expired
Dec 18, 2025, 9:00 AM MST
In force
15 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Colfax County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 134 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 7.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3245 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WWUS75 KABQ 170737
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1237 AM MST Wed Dec 17 2025

NMZ214-215-171900-
/O.UPG.KABQ.HW.A.0015.251218T0300Z-251218T1600Z/
/O.NEW.KABQ.HW.W.0016.251217T2200Z-251218T1600Z/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
1237 AM MST Wed Dec 17 2025

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM MST
THURSDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected.

* WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre
  de Cristo Mountains.

* WHEN...From 3 PM this afternoon to 9 AM MST Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Holiday decorations may
  become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ223-228-229-233-171900-
/O.UPG.KABQ.HW.A.0015.251218T0300Z-251218T1600Z/
/O.NEW.KABQ.HW.W.0016.251218T0100Z-251218T1600Z/
Central Highlands-Far Northeast Highlands-Northeast Highlands-
Guadalupe County-
1237 AM MST Wed Dec 17 2025

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST
THURSDAY...

* WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph
  expected.

* WHERE...Central Highlands, Guadalupe County, Far Northeast
  Highlands, and Northeast Highlands.

* WHEN...From 6 PM this evening to 9 AM MST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles along the I-25 corridor due to
  strong and erratic cross winds. Holiday decorations may become
  airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ212-171900-
/O.NEW.KABQ.HW.W.0016.251218T0100Z-251218T1600Z/
Glorieta Mesa Including Glorieta Pass-
1237 AM MST Wed Dec 17 2025

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST
THURSDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph
  expected.

* WHERE...Glorieta Mesa Including Glorieta Pass.

* WHEN...From 6 PM this evening to 9 AM MST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles along the I-25 corridor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-227-230>232-171900-
/O.NEW.KABQ.WI.Y.0035.251218T0100Z-251218T1600Z/
Sandia and Manzano Mountains including Edgewood-Johnson and
Bartlett Mesas Including Raton Pass-Union County-Harding County-
Eastern San Miguel County-
1237 AM MST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST
THURSDAY...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 55 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Johnson
  and Bartlett Mesas Including Raton Pass, Union County, Harding
  County, and Eastern San Miguel County.

* WHEN...From 6 PM this evening to 9 AM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.
  Holiday decorations may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

34
4 follow-up statements
858 
WWUS75 KABQ 171818
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1118 AM MST Wed Dec 17 2025

NMZ214-215-180600-
/O.CON.KABQ.HW.W.0016.251217T2200Z-251218T1600Z/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
1118 AM MST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9
AM MST THURSDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected.

* WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre
  de Cristo Mountains.

* WHEN...From 3 PM this afternoon to 9 AM MST Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Holiday decorations may
  become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ212-223-228-229-233-180600-
/O.CON.KABQ.HW.W.0016.251218T0100Z-251218T1600Z/
Glorieta Mesa Including Glorieta Pass-Central Highlands-Far
Northeast Highlands-Northeast Highlands-Guadalupe County-
1118 AM MST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
MST THURSDAY...

* WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph
  expected.

* WHERE...Central Highlands, Guadalupe County, Glorieta Mesa
  Including Glorieta Pass, Far Northeast Highlands, and Northeast
  Highlands.

* WHEN...From 6 PM this evening to 9 AM MST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles along the I-25 corridor due to
  strong and erratic cross winds. Holiday decorations may become
  airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-227-230>232-180600-
/O.CON.KABQ.WI.Y.0035.251218T0100Z-251218T1600Z/
Sandia and Manzano Mountains including Edgewood-Johnson and
Bartlett Mesas Including Raton Pass-Union County-Harding County-
Eastern San Miguel County-
1118 AM MST Wed Dec 17 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM MST
THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Johnson
  and Bartlett Mesas Including Raton Pass, Union County, Harding
  County, and Eastern San Miguel County.

* WHEN...From 6 PM this evening to 9 AM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.
  Holiday decorations may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Guyer
701 
WWUS75 KABQ 180550
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
1050 PM MST Wed Dec 17 2025

NMZ212-223-228-229-233-181600-
/O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/
Glorieta Mesa Including Glorieta Pass-Central Highlands-Far
Northeast Highlands-Northeast Highlands-Guadalupe County-
1050 PM MST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 65 mph.

* WHERE...Central Highlands, Guadalupe County, Glorieta Mesa
  Including Glorieta Pass, Far Northeast Highlands, and Northeast
  Highlands.

* WHEN...Until 9 AM MST Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles along the I-25 corridor due to
  strong and erratic cross winds. Holiday decorations may become
  airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ214-215-181600-
/O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
1050 PM MST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY...

* WHAT...West winds 30 to 45 mph with gusts up to 65 mph expected.

* WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre
  de Cristo Mountains.

* WHEN...Until 9 AM MST Thursday.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Holiday decorations may
  become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-227-230>232-181600-
/O.CON.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/
Sandia and Manzano Mountains including Edgewood-Johnson and
Bartlett Mesas Including Raton Pass-Union County-Harding County-
Eastern San Miguel County-
1050 PM MST Wed Dec 17 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THURSDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph
  expected.

* WHERE...Sandia and Manzano Mountains including Edgewood, Johnson
  and Bartlett Mesas Including Raton Pass, Union County, Harding
  County, and Eastern San Miguel County.

* WHEN...Until 9 AM MST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.
  Holiday decorations may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Shoemake
361 
WWUS75 KABQ 181227
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
527 AM MST Thu Dec 18 2025

NMZ230>232-181330-
/O.CAN.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/
Union County-Harding County-Eastern San Miguel County-
527 AM MST Thu Dec 18 2025

...WIND ADVISORY IS CANCELLED...

A backdoor cold front has moved into northeast New Mexico and winds
have weakened behind it. Strong winds are no longer expected, so the
Wind Advisory is cancelled.

$$

NMZ212-223-228-229-233-181600-
/O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/
Glorieta Mesa Including Glorieta Pass-Central Highlands-Far
Northeast Highlands-Northeast Highlands-Guadalupe County-
527 AM MST Thu Dec 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Central Highlands, Guadalupe County, Glorieta Mesa
  Including Glorieta Pass, Far Northeast Highlands, and Northeast
  Highlands.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles along the I-25 corridor due to
  strong and erratic cross winds. Holiday decorations may become
  airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ214-215-181600-
/O.CON.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
527 AM MST Thu Dec 18 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...West winds 30 to 45 mph with gusts up to 60 mph.

* WHERE...East Slopes Sangre de Cristo Mountains and Southern Sangre
  de Cristo Mountains.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Holiday decorations may
  become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ221-227-181600-
/O.CON.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/
Sandia and Manzano Mountains including Edgewood-Johnson and
Bartlett Mesas Including Raton Pass-
527 AM MST Thu Dec 18 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Sandia and Manzano Mountains including Edgewood, and
  Johnson and Bartlett Mesas Including Raton Pass.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs may be blown down. Expect strong crosswinds on area roadways.
  Holiday decorations may become airborne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

34
355 
WWUS75 KABQ 181556
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
856 AM MST Thu Dec 18 2025

NMZ212-214-215-223-228-229-233-181700-
/O.EXP.KABQ.HW.W.0016.000000T0000Z-251218T1600Z/
Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Central
Highlands-Far Northeast Highlands-Northeast Highlands-Guadalupe
County-
856 AM MST Thu Dec 18 2025

...HIGH WIND WARNING WILL EXPIRE AT 9 AM MST THIS MORNING...

High winds have peaked and are coming down in strength in the warned
area. A few isolated spots like Clines Corners to Vaughn may still
see a rogue erratic strong wind gust through 10am MST however.
Therefore, the High Wind Warning will be allowed to expire.

$$

NMZ221-227-181700-
/O.EXP.KABQ.WI.Y.0035.000000T0000Z-251218T1600Z/
Sandia and Manzano Mountains including Edgewood-Johnson and
Bartlett Mesas Including Raton Pass-
856 AM MST Thu Dec 18 2025

...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

Winds will continue to decrease through the morning, therefore the
Wind Advisory will be allowed to expire.

$$

24

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 16, 11:10 PM MST, 1 hour 27 minutes earlier. Its key messages:

  • Updated at 1107 PM MST Tue Dec 16 2025
  • High winds will favor areas along and immediately east of the Sangre de Cristo Mtns and central highlands Wednesday night into Thursday morning, with erratically timed and placed gusts of 45 to 60 mph creating hazardous crosswinds on area highways.
  • Dry and unseasonably warm weather with numerous high temperature records threatened on tap thru the end of the week.
Area forecast discussion, Dec 16, 11:10 PM MST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1110 PM MST Tue Dec 16 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1107 PM MST Tue Dec 16 2025

- High winds will favor areas along and immediately east of the
  Sangre de Cristo Mtns and central highlands Wednesday night into
  Thursday morning, with erratically timed and placed gusts of 45
  to 60 mph creating hazardous crosswinds on area highways.

- Dry and unseasonably warm weather with numerous high temperature
  records threatened on tap thru the end of the week.

&&

.SHORT TERM...
(This evening through Wednesday night)
Issued at 1159 AM MST Tue Dec 16 2025

Fairly tranquil and benign weather holds onto northern and central
New Mexico this afternoon as the western edge of a ridge of high
pressure noses in from the west. Some breezy conditions will be
present along the central highlands aided by a weak 1005mb MSLP
surface low over northeastern NM this afternoon. Otherwise, high
temperatures today remain well above normal by 10F to 20F.

After another quiet night tonight, the leading edge of a 115kt H5
jetmax with cross over the Intermountain West focused over UT/WY/CO.
The right exit and gradually southern portion of this jetmax will
cross northern NM Wednesday night thru Thursday morning. Numerical
model guidance supports fairly amplified mountain wave activity
capable of pushing high wind gusts to erratic locations at erratic
times along and just lee of the Sangre de Cristo Mts. A more
sustained period of high wind gusts reaching 55 to 60 mph will be
supported along the central highlands into western Guadalupe County
from Clines Corners to Vaughn along U.S. Highway 285. Cross-section
analysis shows these winds may hover just over ground level at
many locations along I-25 from Las Vegas to Raton. Given the
closeness and erratic behavior of this type of weather setup, have
gone ahead and issued a High Wind Watch for favored areas along
the east slopes of and southern Sangre de Cristo Mts, as well as
the adjacent northeast highlands from Raton to Las Vegas and the
central highlands and Guadalupe County Wednesday night thru
Thursday morning. Winds will steadily taper off thru the day
Thursday as a cold front will back into northeastern NM shutting
down the high wind potential. This front will also knock back high
temperatures 10F to 15F into the 50s thru northeastern NM, still
5F to 10F above normal.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 1159 AM MST Tue Dec 16 2025

Likely record highs at many locations returns Friday and Saturday
with downslope westerlies for areas along and east of the central
mountain chain. Another cold front backs thru eastern NM Sunday
again dropping high temperatures away from record levels but still
well above normal thru eastern NM. Dry, abnormally warm weather
persists Monday into early next week as a ridge of high pressure
builds in from the southwest and slides east of the region
Tuesday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1107 PM MST Tue Dec 16 2025

VFR conditions are expected to continue with bouts of high
clouds through the next 24 hours. Surface moisture is lower in
the Pecos river valley, so no redevelopment of low stratus or fog
is forecast late tonight through Wednesday morning. Winds aloft
will strengthen through late Wednesday afternoon and into
Wednesday night, leading to breezy to very windy conditions. The
strongest winds will be focused over the Sangre de Cristo
mountains and nearby highland areas (KAXX, KRTN, KLVS, KCQC, and
KSXU) where there is a moderate (50-70%) chance of gusts of 40 to
perhaps 55 kt. In addition to mountain wave activity near and east
of the peaks, low level wind shear will also be common downstream
in the eastern plains Wednesday night through Thursday morning.

&&

.FIRE WEATHER...
Issued at 1159 AM MST Tue Dec 16 2025

Abnormally dry and warm weather persists thru the next seven days.
Winds will remain breezy all afternoons, with the exception of late
Wednesday thru Wednesday night and Thursday morning when erratically
placed and timed high wind gusts will impact areas along and
immediately east of the Sangre de Cristo Mts stretching southward
thru the central highlands.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  26  55  29  53 /   0   0   0   0
Dulce...........................  21  53  21  52 /   0   0   5   0
Cuba............................  25  56  28  52 /   0   0   0   0
Gallup..........................  18  60  24  59 /   0   0   0   0
El Morro........................  21  58  28  57 /   0   0   0   0
Grants..........................  19  63  27  59 /   0   0   0   0
Quemado.........................  23  62  29  58 /   0   0   0   0
Magdalena.......................  31  65  37  61 /   0   0   0   0
Datil...........................  26  62  33  59 /   0   0   0   0
Reserve.........................  25  67  29  67 /   0   0   0   0
Glenwood........................  29  69  32  70 /   0   0   0   0
Chama...........................  24  47  21  46 /   0   0   0   0
Los Alamos......................  34  56  34  53 /   0   0   0   0
Pecos...........................  30  56  33  55 /   0   0   0   0
Cerro/Questa....................  28  51  28  49 /   0   0   0   0
Red River.......................  17  47  24  44 /   0   0   0   0
Angel Fire......................   7  50  26  46 /   0   0   0   0
Taos............................  22  55  25  52 /   0   0   0   0
Mora............................  29  60  35  54 /   0   0   0   0
Espanola........................  26  60  32  58 /   0   0   0   0
Santa Fe........................  29  55  34  54 /   0   0   0   0
Santa Fe Airport................  27  57  32  57 /   0   0   0   0
Albuquerque Foothills...........  35  59  39  58 /   0   0   0   0
Albuquerque Heights.............  34  60  38  60 /   0   0   0   0
Albuquerque Valley..............  27  62  33  62 /   0   0   0   0
Albuquerque West Mesa...........  32  61  36  61 /   0   0   0   0
Belen...........................  26  62  32  62 /   0   0   0   0
Bernalillo......................  31  62  36  61 /   0   0   0   0
Bosque Farms....................  25  62  30  61 /   0   0   0   0
Corrales........................  30  61  35  61 /   0   0   0   0
Los Lunas.......................  26  62  32  61 /   0   0   0   0
Placitas........................  33  59  38  58 /   0   0   0   0
Rio Rancho......................  32  61  36  60 /   0   0   0   0
Socorro.........................  32  66  38  64 /   0   0   0   0
Sandia Park/Cedar Crest.........  32  56  36  55 /   0   0   0   0
Tijeras.........................  33  57  36  56 /   0   0   0   0
Edgewood........................  29  58  36  56 /   0   0   0   0
Moriarty/Estancia...............  24  62  34  59 /   0   0   0   0
Clines Corners..................  29  58  34  55 /   0   0   0   0
Mountainair.....................  30  60  36  58 /   0   0   0   0
Gran Quivira....................  30  61  36  59 /   0   0   0   0
Carrizozo.......................  35  63  39  63 /   0   0   0   0
Ruidoso.........................  27  60  40  60 /   0   0   0   0
Capulin.........................  26  61  28  50 /   0   0   0   0
Raton...........................  25  63  30  54 /   0   0   0   0
Springer........................  24  66  32  58 /   0   0   0   0
Las Vegas.......................  30  63  38  57 /   0   0   0   0
Clayton.........................  33  66  34  51 /   0   0   0   0
Roy.............................  30  66  35  52 /   0   0   0   0
Conchas.........................  29  72  38  59 /   0   0   0   0
Santa Rosa......................  32  69  41  62 /   0   0   0   0
Tucumcari.......................  29  72  37  58 /   0   0   0   0
Clovis..........................  33  69  38  58 /   0   0   0   0
Portales........................  30  71  38  61 /   0   0   0   0
Fort Sumner.....................  30  69  41  63 /   0   0   0   0
Roswell.........................  31  69  38  71 /   0   0   0   0
Picacho.........................  36  72  44  69 /   0   0   0   0
Elk.............................  33  70  40  68 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 6 PM Wednesday to 9 AM MST Thursday for
NMZ221-227-230>232.

High Wind Warning from 3 PM Wednesday to 9 AM MST Thursday for
NMZ214-215.

High Wind Warning from 6 PM Wednesday to 9 AM MST Thursday for
NMZ212-223-228-229-233.

&&

SHORT TERM...24
LONG TERM....24
AVIATION...52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 12:37 AM MSTHigh Wind WarningABQColfax, Guadalupe, Mora, Rio Arriba, San Miguel, Santa Fe and 2 more32 hr

Nearby

Wind Advisories in New Mexico, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.